# SDR AWXA200400091

- Difficulty date: January 8, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65516982
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .5 INCH CRACK WAS FOUND ON STRINGER 4 RT AT BS 867.  MAINTENANCE REMOVED DAMAGED SECTION OF STRINGER 4 RT AT BS 867; FABRICATED A FILLER AND 2 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-03 FIG 203 PG 214-216.
